Keyword : multigraph


Inequalities on the Number of Connected Spanning Subgraphs in a Multigraph
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2008/02/01
Vol. E91-D  No. 2 ; pp. 178-186
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science)
Category: Graphs and Networks
Keyword: 
multigraphthe number of connected spanning subgraphsnetwork reliability polynomialinequality
 Summary | Full Text:PDF